Doctor insights on:
Does Red Bull Cause A Heart Flutter
Yes: Atrial fibrillation, one of the most rhythm disturbances, can be caused by alcohol, and when people get it after binging it has been called "holiday heart." it usually occurs after larger doses of alcohol, and would indicate drinking at unsafe levels. Safe levels are less than 7 drinks per week in women, and no more than 3 drinks on any drinking occasion. If you drink more than this, talk to md. ...Read moreSee 1 more doctor answer
Abnormalities/Damage: Abnormalities or damage to the structure of your heart are the most common. However there are other causes: heart attacks, high blood pressure, stress, an overactive thyroid gland, medications, caffeine, lung diseases, viral infections, and/or previous heart surgeries. ...Read moreSee 1 more doctor answer
Probably not: I have never seen or heard of that. If you just mean palpitations or a fluttering sensation in the chest, perhaps. Some people get bloating from a high fiber diet and that could possible cause fluttering sensations in the chest. All palpitations are not related to actual irregular heart beat. The palpitation is just a sensation that you get of fluttering in the chest. ...Read moreSee 1 more doctor answer
What causes palpitations and heart flutters, like your heart is dropping in your chest or like it's drowning?
Skipped beat: Sounds like you're describing a Premature Ventricular Contraction (PVC), which feels like a short pause, followed by a single stronger beat. They're very common among otherwise healthy people and can be reduced by avoiding stimulants, such as caffeine. See a heart rhythm specialist (cardiac electrophysiologist) for further evaluation and to ensure your heart is healthy. ...Read more
No: Well we hate to say never in medicine, but i never heard of heat causing atrial flutter. Perhaps if you were overheated you could get symptoms of your heart skipping, but I am talking about the rhythm called atrial flutter. There are many causes such as hypertension, overactive thyroid, valve problems, and alcohol, but not heat to my knowlege. ...Read moreSee 1 more doctor answer
Yes, either: Heart palpitations can be caused by either low estrogen levels, fluctuating estrogen levels, or chemotherapy. Adriamycin (doxorubicin), Cytoxan (cyclophosphamide) and 5-fu are chemotherapies that commonly cause palpitations. The steroids (prednisone) given with chemotherapy can also cause these symptoms. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does red bull cause uti?
- Does red bull cause acne?
- Does red bull cause impotence?
- Ask a doctor a question free online
- Does red bull cause premature ejaculation?
- Does calcium cause heart fluttering?
- Tachycardia caused by red bull
- Red bull causes cough
- Talk to a cardiologist online